Doctor insights on:
Oily Skin Hair Loss Gaining Weight Hormones After Tubal Ligation
Tubal ligation w/ c-section on 06/12/14, failed ablation on 04/30/15. Now feeling pregnancy symptoms. Severe cramping last 2 months. Excessive hair loss. Easy bruising. Sudden unintentional weight loss. Constant Migraines. Tons of Acne. Would It be possi
Major Depression: I understand your distress. Stresses of relationship, separation, failed ablation and feeling pregnancy symptoms have led to unresolved feelings of worry, fear, hurt, resentment, shame and guilt. Anxiety Symptoms are- Constant Migraines and Tons of Acne; Depression Symptoms -Weight loss and Excessive hair loss. See Gynecologist for pregnancy. See Psychiatrist for Therapy for stresses and feelings ...Read more
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
Gaining weight specially at thighs and abdomen, your monthly cycle messed up, no bowel regularity, feeling extreme tired, and lots of back pain with no sleep.Is it possible after tubal ligation and having cyst?
Yes: However, there are many other causes for your symptoms. ...Read more
T/ligation 9 mo ago w/csection. Now heavy periods, facial hair, hair loss, trouble w/ sex, chronic pain. Not used b/c pills in past. What's going on?
Endocrine problem: Having a tubal ligation just blocks the connection between the ovaries and the uterus. This should not affect your periods. Many women have thicker hair during pregnancy and then lose some of it after the birth. It sounds like there is something else going on. Please see your ob/gyn to learn if you need referral to an endocrinologist. ...Read more
Currently have nexplanon The weight gain side effects are too much. I have 2 bio kids and 4 step looking for a perm BC so tubal ligation or essure?
Essure or traditional tubal ligation? Have nexplanon currently and cannot stand the weight gain since I've had it..
Neither: At the age of 28, I would advised a Mirena (levonorgestrel) IUD. It lasts for 5 years, has almost 100% performance rate and you do not gain weight. Your periods become lighter also. Ensure and tubal ligation are permanent and if in ten years, you change your mind, these methods are pretty much irreversible. If you have the Mirena (levonorgestrel) IUD, you can change you mind at any time. ...Read more
Other than tubal ligation and taking a pill every day, what is the best birth control option for me if I am deathly afraid of weight gain?
LARC's are best: The number 1, best, most effective methods of pregnancy prevention for heterosexual girls and women are "forgettable LongActing Reversible Contraceptives"which include IUD's (ParaGard, Mirena, (levonorgestrel) Skyla) and subdermal implants (Implanon, Nelanon). A daily contraceptive pill is not. The option of sterilization by tubal occlusion procedures is usually chosen by women who want a more permanent method. ...Read more
Why am i suddenly faining weight at an extremely alarming pace? I quit smoking 2 months ago, and have gained almost 40 lbs since then. I had a c-section and tubal ligation almost 8 months ago, i work out regularly, and diet religiously....Please help, i c
Very common: Almost everyone gains weight after quitting smoking, usually in the range of 5-10 pounds, but sometimes more, and occasionally much more. If you are truly limiting your calories and are exercising, i don't know why it is continuing, and you should see your doctor to rule out any metabolic problem, like thyroid disease or many others. Congrats on quitting smoking! don't backslide over weight! ...Read moreSee 1 more doctor answer
A hormone (from greek ὁρμή, "impetus") is a chemical released by a cell or a gland in one part of the body that sends out messages that affect cells in other parts of the organism. Only a little amount of hormone is required to alter cell metabolism. In essence, it is a chemical messenger that transports a signal from ...Read more
- Talk to a doctor live online for free
- Oily skin hair loss gaining weight hormones
- Weight loss and tubal ligation
- Saggy skin after weight loss
- Ask a doctor a question free online
- Skin loose after weight loss
- Wrinkled skin after weight loss
- Surgery for loose skin after weight loss
- Toning up loose skin after weight loss
- Talk to a dermatologist online